# SDR JJBA20220919021

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 45,745 hours, 28,871 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LG AIR/GROUND FAIL, DID NOT RETRACT ON TAKEOFF AFTER 400FT. PLACED AIRCRAFT ON JACKS TO TROUBLESHOOT FAULT, WHILE AIRCRAFT IS OFF GROUND, AIRCRAFT GOES INTO ESSENTIAL MODE WITH "ELEC ESS ERF FAIL" MESSAGE ON EICAS. PERFORMED FIM, FAILURE ON ESSENTIAL BUS CONTACTOR #2. FOUND NO GROUND SIGNAL AT PIN E ON CONNECTOR J1150. TIGHTENED LOOSE CANNON PLUG ON P0775 OPS CHECK LANDING GEAR SWING SAT.
